# SDR SWAA2021030845533

- Difficulty date: January 26, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GL HAS A DAMAGED FASTENER HOLE ALONG AFT EDGE. (MARKED) PANEL 194GL WITH A DAMAGED FASTENER HOLE ALONG AFT EDGE WAS REPAIRED IAW SRM 5170052R6.
